# SDR 95ZZZX597

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Daytona Aircraft Services Inc, repair station DYTR262K
- Aircraft: N163ER
- Make and model: Piper PA-28-161
- Aircraft serial: 2841144
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 9804472
- Condition: Corroded
- Location: Rt Fuel
- Part time: 7,945 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE PROBLEM WAS FOUND DURING AN INSPECTION TO FIND THE SOURCE OF A HEAVY FUEL SMELL IN THE AIRCRAFT CABIN.  THE LEAK WAS FOUND IN THE FUEL LINE ON THE RIGHT SIDE OF THE CABIN AS IT ENTERED INTO THE AIRCRAFT CABIN THROUGH THE WING ROOT.  THE CAUSE OF THE LEAK WAS A HOLE THAT HAD CORRODED THROUGH.  THE CORROSION HAD OCCURRED DUE TO THE MOISTURE RETENSION OF THE OLD STYLE PAPER FUEL LINE LABEL.  TO PREVENT THIS FROM RECURRING, THE OLD STYLE PAPER LABELS MUST BE REMOVED, AND THE FUEL LINE CLEANED, TREATED, AND NEW PLASTIC LABELS INSTALLED.
